# SDR GTIA2018052802667

- Difficulty date: May 28, 2018
- Submitted: May 28, 2018
- Operation: Air carrier
- Aircraft: N534NK
- Make and model: Airbus A319-132
- Aircraft serial: 3395
- Aircraft time: 39,783 hours, 18,495 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FA REPORTED DIRTY SOCKS SMELL DURING DESCENT. ENTIRE CABIN. STRONGER ON THE BACK OF AIRPLANE. TURN PACK 2 OFF AND THE SMELL DID NOT GO AWAY. -PERFORMED TSM 05-50-00-810-331-A IDENTIFICATION OF THE CASE OF CABIN ODORS OR SMOKE, WITH ENGINE RUN UP APU RUN UP WITH LEFT PACK AND THEN RIGHT PACK. BOTH PACKS VERIFY CABIN BY ODORS, OIL SMELL OR SMOKE. DON'T DUPLICATED SMELL IS NORMAL.
